# SDR AALA201708019035

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 10,978 hours, 3,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 02031461201
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EXIT COVER MISSING FROM AFT GALLEY SIGN.  REPLACED LT AFT EXIT LIGHT ASSEMBLY IAW AMM 33-51-01, OPS CHECKS NORMAL.
